# SDR HALA2018062100296

- Difficulty date: June 21, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 19,884 hours, 3,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE R3 DOOR FELL OFF INFLIGHT. ATTACHED THE EXIT SIGN.  SECURITY CHECKED GOOD.
